MathSciNet Relay Station
MathSciNet bibliographic data
MR266188 54.85
Holmes, R. D.; Narayanaswamy, P. P. On asymptotically nonexpansive semigroups of mappings. Canad. Math. Bull. 13 1970 209–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement